# SDR DALA13008401804

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 47,474 hours, 11,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD T/E MAIN FLAP OTBD L/E FAIRING FOUND DELAMINATED AT BETWEEN NR 3 FLAP TRACK TO INBD AILERON AREA.  COMPOSITE PREPREG REAIR CARRIED OUT AT DELAMINATED AREA IAW SRM 57-53-01, REPAIR 1, FIG 201 AND SRM 51-70-05, FIG 5.
